# SDR 96ZZZX1513

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 842CW
- Condition: Shaft Failed
- Location: Vac Drive
- Part time: 275 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE COUPLING SHEARED FOLLOWING PUMP FAILURE.  PUMPS SEEM TO ONLY RUN ABOUT 400 HOURS PRIOR TO FAILURE.  SUBMITTER HAS 5 AIRCRAFT RUNNING 2 EACH PER AIRCRAFT.
